MathSciNet Relay Station
MathSciNet bibliographic data
MR1843053 (2002g:60111) 60J10 (60K05 60K30)
Corcoran, J. N.; Tweedie, R. L. Perfect sampling of ergodic Harris chains. Ann. Appl. Probab. 11 (2001), no. 2, 438–451.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement